# SDR SWAA2025031907347

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,882 hours, 13,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT SIGN ON AFT PILOTS SIDE LAV DETACHED<[01] RESECURED AFT PILOTS SIDE EMERGENCY EXIT SIGN REF. AMM 33-51-01
